# SDR AALA20060816

- Difficulty date: August 21, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFW - EMERGENCY LIGHTS AT RIGHT NUMBER FOUR DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR INOPERATIVE EMERGENCY LIGHTS AT RIGHT NUMBER FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
